Alert archive / California / Small Craft Advisories in 2019
Small Craft Advisory 96, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 9, 2019, 9:03 PM PDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2019, 9:03 PM PDT (04:03 UTC)
- Expired
- Oct 11, 2019, 12:00 AM PDT
- In force
- 27 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
400 WHUS76 KEKA 100403 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 903 PM PDT Wed Oct 9 2019 PZZ455-101000- /O.EXP.KEKA.GL.W.0035.000000T0000Z-191010T0400Z/ /O.NEW.KEKA.SC.Y.0096.191010T0403Z-191010T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 903 PM PDT Wed Oct 9 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 AM PDT Thursday. * WINDS...N 10 to 20 kt with gusts to 30 kt. Locally stronger gusts are possible near the Lost Coast. * WAVES...N 11 ft at 9 seconds subsiding to 6 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ470-100700- /O.CON.KEKA.GL.W.0035.000000T0000Z-191010T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- 903 PM PDT Wed Oct 9 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...N 20 to 30 kt with gusts to 40 kt, easing to 15 to 25 kt by Thursday. * WAVES...N 11 to 14 ft at 10 seconds subsiding to 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ475-100700- /O.CON.KEKA.GL.W.0035.000000T0000Z-191010T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 903 PM PDT Wed Oct 9 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...N 20 to 30 kt with gusts to 40 kt, easing to 10 to 20 kt by Thursday. * WAVES...N 11 to 14 ft at 10 seconds subsiding to 7 to 9 ft at 8 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ PZZ450-101000- /O.CON.KEKA.SC.Y.0094.000000T0000Z-191010T1000Z/ Pt St George to Cape Mendocino out 10 nm- 903 PM PDT Wed Oct 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 15 to 25 kt diminishing to 5 to 15 kt. * WAVES...N 9 to 11 ft at 9 seconds subsiding to 6 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$
6 follow-up statements
153 WHUS76 KEKA 100644 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1144 PM PDT Wed Oct 9 2019 PZZ470-101445- /O.EXP.KEKA.GL.W.0035.000000T0000Z-191010T0700Z/ /O.NEW.KEKA.SE.W.0024.191010T0700Z-191010T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 1144 PM PDT Wed Oct 9 2019 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THURSDAY... ...GALE WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT... The National Weather Service in Eureka has issued a Hazardous Seas Warning, which is in effect until 9 AM PDT Thursday. * WINDS...N 15 to 20, with gusts up to 30 kt through this morning. * WAVES...N 10 to 13 ft at 10 seconds, subsiding to 8 to 10 ft around 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ475-101445- /O.EXP.KEKA.GL.W.0035.000000T0000Z-191010T0700Z/ /O.NEW.KEKA.SE.W.0024.191010T0700Z-191010T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 1144 PM PDT Wed Oct 9 2019 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THURSDAY... ...GALE WARNING WILL EXPIRE AT MIDNIGHT PDT TONIGHT... The National Weather Service in Eureka has issued a Hazardous Seas Warning, which is in effect until 9 AM PDT Thursday. * WINDS...N 15 to 20, with gusts up to 30 kt through this morning. * WAVES...N 10 to 13 ft at 10 seconds, subsiding to 8 to 10 ft around 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ450-101000- /O.CON.KEKA.SC.Y.0094.000000T0000Z-191010T1000Z/ Pt St George to Cape Mendocino out 10 nm- 1144 PM PDT Wed Oct 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 15 to 25 kt diminishing to 5 to 15 kt. * WAVES...N 9 to 11 ft at 9 seconds subsiding to 6 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-101000- /O.CON.KEKA.SC.Y.0096.000000T0000Z-191010T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 1144 PM PDT Wed Oct 9 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...N 10 to 20 kt with gusts to 30 kt. Locally stronger gusts are possible near the Lost Coast. * WAVES...N 11 ft at 9 seconds subsiding to 6 ft at 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
385 WHUS76 KEKA 100943 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 243 AM PDT Thu Oct 10 2019 PZZ470-101600- /O.CON.KEKA.SE.W.0024.000000T0000Z-191010T1600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 243 AM PDT Thu Oct 10 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 15 to 25, with gusts up to 30 kt through this afternoon. * WAVES...N 6 to 9 ft around 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ475-101600- /O.CON.KEKA.SE.W.0024.000000T0000Z-191010T1600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 243 AM PDT Thu Oct 10 2019 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 15 to 25, with gusts up to 30 kt through this afternoon. * WAVES...N 6 to 9 ft around 6 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ PZZ450-101600- /O.EXT.KEKA.SC.Y.0094.000000T0000Z-191010T1600Z/ Pt St George to Cape Mendocino out 10 nm- 243 AM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 5 to 15 kt, with gusts to around 20 mainly around Point Saint George and Cape Mendocino. * WAVES...N 5 to 6 ft at 5 to 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. $$ PZZ455-101600- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-191010T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 243 AM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...N 5 to 15 kt, with gusts to 20 kt mainly around Cape Mendocino. * WAVES...N 5 to 6 ft at 5 to 6 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
566 WHUS76 KEKA 101557 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 857 AM PDT Thu Oct 10 2019 PZZ470-110000- /O.EXP.KEKA.SE.W.0024.000000T0000Z-191010T1600Z/ /O.EXB.KEKA.SC.Y.0096.191010T1600Z-191011T1000Z/ Pt St George to Cape Mendocino 10 to 60 nm- 857 AM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 AM PDT Friday. * WINDS...N 5 to 15 kt with gusts to 25 kt. * WAVES...N 6 to 9 ft at 5 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ475-110000- /O.EXP.KEKA.SE.W.0024.000000T0000Z-191010T1600Z/ /O.EXB.KEKA.SC.Y.0096.191010T1600Z-191011T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 857 AM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... The National Weather Service in Eureka has issued a Small Craft Advisory, which is in effect until 3 AM PDT Friday. * WINDS...N 5 to 15 kt with gusts to 20 kt. * WAVES...N 6 to 9 ft at 5 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ450-101700- /O.EXP.KEKA.SC.Y.0094.000000T0000Z-191010T1600Z/ Pt St George to Cape Mendocino out 10 nm- 857 AM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ PZZ455-101700- /O.EXP.KEKA.SC.Y.0096.000000T0000Z-191010T1600Z/ Cape Mendocino to Pt Arena out 10 nm- 857 AM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$
830 WHUS76 KEKA 102159 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 259 PM PDT Thu Oct 10 2019 PZZ470-475-110600- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-191011T0900Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 259 PM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT FRIDAY... * WINDS...N 10 to 20 kt with gusts to 25 kt. * WAVES...N 6 to 8 ft at 5 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
169 WHUS76 KEKA 110355 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 855 PM PDT Thu Oct 10 2019 PZZ470-475-110700- /O.EXT.KEKA.SC.Y.0096.000000T0000Z-191011T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 855 PM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...N 10 to 20 kt with gusts to 25 kt. * WAVES...N 6 to 8 ft at 5 to 7 seconds. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
100 WHUS76 KEKA 110639 MWWEKA Urgent - Marine Weather Message National Weather Service Eureka CA 1139 PM PDT Thu Oct 10 2019 PZZ470-475-110745- /O.EXP.KEKA.SC.Y.0096.000000T0000Z-191011T0700Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 1139 PM PDT Thu Oct 10 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT PDT TONIGHT... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 2:11 PM PDT, 6 hours 52 minutes earlier.
Area forecast discussion, Oct 9, 2:11 PM PDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
211 PM PDT Wed Oct 9 2019
.SYNOPSIS...Breezy conditions continue this afternoon through
tonight and will start to wane Thursday afternoon. Winds will
decrease more substantially on Friday, though dry weather will
continue through Saturday morning. A more substantial chance of
rain is expected mid to late next week.
&&
.DISCUSSION...The prime concern through Thursday morning will be
strengthening offshore winds and the potential for critical fire
weather conditions across the interior. Dry east to northeast flow
will increase across the ridges this afternoon and evening as high
pressure builds into the Great Basin. High resolution model guidance
continues to support ridge level gusts to around 40 mph this
evening. The gusty E-NE winds and low RH's will persist into the
early morning hours of Thursday before dying down by Thursday
afternoon. A red flag warning remains in effect this afternoon
through Thursday morning for elevations above 1500 feet for
southeast Humboldt County, southern Trinity County, and interior
Mendocino County where fuels are most receptive to rapid fire
spread.
The dry airmass and clear skies will also support strong radiational
cooling...particularly in Trinity County where sub-freezing
temperatures are forecast late tonight. Guidance continues to
indicate temperatures dipping into the upper 20s in the valleys of
central and eastern Trinity county. Wind protected valleys of
Mendocino, Humboldt and Del Norte counties will probably dip into
the mid to upper 30s early Thursday morning as well. Have
upgraded to a freeze warning in areas of Trinity county to cover
these colder temperatures tonight.
Dry weather with lighter winds are expected for Friday as shortwave
ridging develops over the West Coast. A weak surface front is
forecast to approach coastal NW California late on Saturday. Light
showers may move onshore during Saturday afternoon and
evening...mainly impacting locations north of Cape Mendocino. Broad
upper ridging will redevelop over the area Monday and Tuesday,
followed by a potentially stronger storm system during the middle of
next week. Rain will be possible with this storm mid to late next
week.
&&
.AVIATION...Mostly clear skies and gusty winds...especially along the
coast and ridge tops...persisted across the region today. Early
morning light winds allowed for LLWS around 1,500 feet to manifest
until stronger winds filtered down to the surface. Also, offshore
flow and low relative humidities, due to high pressure slowly
sinking into the Great Basin, contributed to windy conditions. On
Thursday surface winds will become more relaxed as ridging from
the high increases and the gradient weakens. However, above
surface winds will allow for another LLWS event tonight at CEC.
Skies will remain mostly clear across the region overnight and
Thursday. /TA
&&
.MARINE...Northerly winds will continue to gradually increase across
the waters today and tonight with the strongest winds over the S
outer waters. Gale Warnings continue for all but the N inner waters.
The Gale Warning for the S inner waters still appears to be
marginal, but kept the warning intact for this package. Short
period seas will continue to build to nearly 15 ft in the S outer
waters today. Winds are forecast to max out this evening, with
speeds rapidly diminishing on Thursday. Light winds are expected
for Friday and Saturday, followed by moderately increasing
northerlies once again on Sunday. These northerlies are not
expected to be nearly as strong as the current event. SEC/TDJ
&&
.FIRE WEATHER...A critically dry boundary layer airmass has
spread across the region today and will linger through Thursday,
with afternoon humidity values ranging from 5 to 15 percent and
very little recovery occurring overnight. In addition,
strengthening high pressure over the Great Basin will aid in the
development of east- northeast ridgetop winds gusting from 20 to
40 mph. Fuel conditions are expected to be most receptive to fast
moving wildfires for elevations above 1500 feet over southeast
Humboldt County, southern Trinity County, and interior Mendocino
County...which supports the issuance of a Red Flag Warning.
Elsewhere, fuels are more moist, which precludes the issuance of a
Red Flag Warning at this time. JMG/TDJ
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Red Flag Warning until 11 AM PDT Thursday for CAZ212-276-277.
Freeze Warning from 2 AM to 9 AM PDT Thursday for CAZ107-108.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until midnight PDT tonight for PZZ470-475.
Gale Warning until 9 PM PDT this evening for PZZ455.
Small Craft Advisory until 3 AM PDT Thursday for PZZ450.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Oct 9, 2:04 PM PDT, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 204 PM PDT Wed Oct 9 2019 CAZ101>105-109-102115- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior-Mendocino Coast- 204 PM PDT Wed Oct 9 2019 This Hazardous Weather Outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106-110>113-102115- Southern Humboldt Interior-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 204 PM PDT Wed Oct 9 2019 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY... This Hazardous Weather Outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Red Flag Warning is currently in effect for elevations above 1500 feet. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Red Flag Warning is currently in effect for elevations above 1500 feet. A Red Flag Warning is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-102115- Northern Trinity- 204 PM PDT Wed Oct 9 2019 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... This Hazardous Weather Outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Freeze Warning is currently in effect for the valleys. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Freeze Warning is currently in effect for the valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ108-102115- Southern Trinity- 204 PM PDT Wed Oct 9 2019 ...RED FLAG WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM PDT THURSDAY... This Hazardous Weather Outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Red Flag Warning is currently in effect for elevations above 1500 feet. A Freeze Warning is currently in effect for the valleys. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Red Flag Warning is currently in effect for elevations above 1500 feet. A Freeze Warning is currently in effect for the valleys. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 9:55 PM PDT | Frost Advisory | EKA | Humboldt, Mendocino | 11 hr |
| Oct 9, 11:44 PM PDT | Hazardous Seas Warning | EKA | 9 hr | |
| Oct 10, 1:10 PM PDT | Frost Advisory | EKA | Humboldt, Mendocino | 20 hr |
| Oct 10, 1:10 PM PDT | Freeze Warning | EKA | Trinity | 20 hr |
Nearby
Small Craft Advisories in California, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.